# SDR AALA200802529A

- Difficulty date: November 18, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pseu
- Condition: Faulted
- Location: Slats
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INFLIGHT -  CREW REPORTED INTERMITTENT SLAT ASYMMETRY INDICATION ON FINAL APPROACH.  LANDED BOS WITHOUT INCIDENT.  FOUND PROXIMITY SENSOR ELECTRONIC UNIT FAULT ON CARD 13 AND FAULT ON FLAP HANDLE.  ADJUSTED FLAP HANDLE AND REPLACED PROXIMITY SENSOR ELECTRONIC UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
